# SDR DL767030640

- Difficulty date: July 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 64,151 hours, 31,256 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT CHILLER WIRE HARNESS BURNT THROUGH DUE CHAFFING ON CHILLER RACK FRAME.  SECURED HARNESS ASSY AND PULLED C/B'S.  VERIFIED NO POWER TO HARNESS ASSY.  WILL NEED WIRE HARNESS W284 REF IPC 25-33-02-01.  ALSO WILL NEED DISCONNECT D2650DPN 014206555.  TMC NOTIFIED FOR POSSIBLE ENGINEERING REROUTING/REPAIR OF HARNESS.  FWD TO MCO.
